Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 263-266
http://dx.doi.org/10.1155/S016117128900030X

A generalized Frattini subgroup of a finite group

1Department of Computer Science, University of Nebraska - Lincoln, Lincoln 68588-0115, NE, USA
2School of Computer and System Sciences, Jawaharlal Nehru University, New Delhi 110067, India

Received 1 December 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Prabir Bhattacharya and N. P. Mukherjee, “A generalized Frattini subgroup of a finite group,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 263-266, 1989. https://doi.org/10.1155/S016117128900030X.